# SDR UALA2013032501867

- Difficulty date: March 23, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,014 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 653.8 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER CROWN AREA BS 653.8 2.5 INCHES BELOW S3R.  REPAIRED IAW ECRA5331-01700.
